# SDR DALA2021030401223

- Difficulty date: March 2, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 61,405 hours, 20,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 ON 2 FLOOR STRINGERS RBL 2.90, 7.55,10.45 AND LBL 2.90, 7.55,10.45 BTW STA 1500 TO STA 1520 AT AFT CARGO COMPARTMENT. STRINGERS RBL 2.90, AND LBL 2.90, BTW STA 1500 TO STA 1520 AT AFT CARGO COMPARTMENT WERE REPLACED AND STRINGER RBL 7.55,10.45 AND LBL 7.55,10.45 BWT STA 1500 TO 1520 WERE REPAIRED WERE REPAIRED PER SRM. (LP 1744061)
